GMB: Dr Amir Khan discusses blood clot symptoms
When you subscribe we will use the information you provide to send you these newsletters. Sometimes they’ll include recommendations for other related newsletters or services we offer. Our Privacy Notice explains more about how we use your data, and your rights. You can unsubscribe at any time.
The national temperature should have been cooled yesterday following MHRA’s conclusion that AstraZeneca vaccine-linked blood clots are extremely rare. Despite attempts to allay fears, many people getting the vaccine will be worried. Speaking on Good Morning Britain (GMB), Dr Amir Khan highlighted the telltale signs the vaccine is causing a clot.
“If symptoms resolve after two days unlikely to be a clot,” Dr Khan explained.
As he explained, vaccine side effects are common in the immediate days that follow vaccination.
However, if symptoms persist for more than two days, stretching to four and beyond, this could be a telltale sign the vaccine has caused blood clotting issues.
According to Dr Khan, worrying blood symptoms include pain and swelling in tummy area, nausea and headache.
Source: Read Full Article